# SDR DALA2022102006785

- Difficulty date: October 17, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 93,471 hours, 24,043 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Limits
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 OUT OF LIMITS ROTARY SNUBBER PIN EXTENSION AT 4L DOOR. CORRCTIVE ACTION: SUMMARY OF NRC 0079: ROTARY SNUBBER OF DOOR 4L WAS REPLACED BY ROTARY SNUBBER PER B757-200 AMM 52-11. (2456337)
